MathSciNet Relay Station
MathSciNet bibliographic data
MR1804313 32B20 (14P15 51M25)
Comte, G.; Lion, J.-M.; Rolin, J.-P. Nature log-analytique du volume des sous-analytiques. (French) [Log-analytic nature of the volume of subanalytic sets] Illinois J. Math. 44 (2000), no. 4, 884–888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement